# SDR AALA201905149007

- Difficulty date: May 13, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 24,301 hours, 20,151 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SLAT FAILED UPON SELECTION OF FLAPS 1. ACCOMPLISHED QRH PRECAUTION, SLATS AND FLAPS EXTENDED NORMALLY. MAINTENANCE PERFORMED SLAT OPERATIONAL TEST AFTER RTS TEST PER AMM 27-80-00-710-801-A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
